Jump to content
Longroadhome

Longroadhome: think I may be tapering Seroxat (Paxil) too fast

Recommended Posts

Longroadhome

No reason just continued this way 

Share this post


Link to post
Altostrata

Can you gradually move the early dose of pregabalin later in the day, by an hour each day? Perhaps take it at 10 a.m.? And take the evening dose at 10 p.m.?

Share this post


Link to post
Longroadhome

Thank you for your reply. Yes I did take both medicines Friday morning just forgot to write it in. 

There is no particular reason I take the pregabalin in the morning I’ve just got into the habit of taking it as soon as I get up so I will do as you advise and take it at 10am, going from 7am to 8am 9am then 10am over the next few days . 

I have forgot to take the evening dose of pregabalin on a few occasions but I will be consistent going forward . 

Caffeine is really no good for me since going through wd so I will be cutting it out completely. 

Share this post


Link to post
DeterminedAnna
On 3/16/2019 at 3:09 PM, Longroadhome said:

Hi Anna I know the site I’ve been on it and yes you are right it binds to more receptors on lower doses once you get down and think that’s why I hit severe symptoms when I reduced from 10mg to 7.5mg. Also when I came to increase I found that I’d actually been taking 7mg.  a mistake on my part due to incorrect measurement so that shook me even more . 

Ive ordered the syringes today so thank you for that information.

You are right with the survival list: supplements and caffeine  and good food choices and  analogy the whole lot !! 

It’s so kind of you to send me all the info Anna 

double hugs for you  we will do this !!! 

We are on one of the hardest ADs  to come off so it’s no wonder we are getting such unpleasant symptoms . This site has given us a wealth of information and is where our strength to go the distance will come from going forward. 

 

Ps what supplements do you take I’ve been taking magnesium and omega 3  but max strength so could be aggravating my symptoms. 

Pss. I’ve waited so long to be a grandparent. daughter always career minded and my son also. The best things in life are worth waiting for Anna and one day your parents will be blessed with another grandchild.  

 

Hi Longroadhome,

 

No time for a long reply today, but thank you all the same for your lovely message, including the double hugs.

 

I've been CONSISTENTLY taking only one supplement since January this year – 200mg of magnesium citrate every day, split into a morning and evening dose. However, I stopped that in the past few days because it might have be making my diarrhoea worse. (Diarrhoea has continued, so it's possibly nothing to do with magnesium).

I found out I was vitamin D deficient last Thursday (14 March) so since and including that day, I've been taking 2x 10μg of vitamin D3 per day.

 

I tried fish oils in the past – years ago now – but I found that made me feel wired. Could be a coincidence, I'm willing to try them again when I've got no more ripples from the past couple of month's big wave. (I think I'm having a ripple today, after a few days of feeling good).

You're right about the best things in life being the things you wait for. I'm one of four siblings and am the last to get married (it'll happen), met my partner relatively late, didn't move out of parents' home until I was 33 etc... By far the biggest thing for me will be to get off Seroxat.

 

Thank you again for the kind words and TRIPLE hugs to you x



 

Share this post


Link to post
Longroadhome

Hi Anna 

thank you for your reply . Good idea about splitting the magnesium

up half morning and half evening think I’m going to do that ! 

I’m  also having A lovely wave today and yesterday I  think to do with a few glasses of wine on Saturday . Not a good idea and I won’t be repeating it. 

Ive done a few things wrong been careless like swapping over from tablet Paxil to liquid instead of making a slow change over . Also started taking supplements in strongest strength without bringing them into my diet slowly . 

Do you buy the vitamin 3D over the counter I bet being deficient won’t help your situation at the moment Anna. 

Bet your mum loved having you at home so long . My daughter lives just around the corner and I see her most days . My husband and I are seperated but still best friends. My son lives down the road and typical son I have to ring him else i wouldnt hear anything . Oh he does contact me of a Saturday to ask for pizza express voucher code from

my priority moments app !! 

I feel the same Anna about seroxat no matter what the only way is down and off no matter how long it takes. 

A big smile for you we’re on this journey together :) 

hope tomorrow finds your day a little easier cause nothing happens fast around here !!! 

Share this post


Link to post
ChessieCat
1 hour ago, Longroadhome said:

Good idea about splitting the magnesium

up half morning and half evening think I’m going to do that ! 

 

It works better taken throughout the day.  I only take mine twice a day, but if I feel an increase in my anxiety I might take an extra one in the middle of the day.

 

If you are taking it for anxiety, then you might consider taking it 4 times a day, or dissolving it is water and sipping it.

Share this post


Link to post
Longroadhome

Thank you for the info ChessieCat what dosage and brand  do you recommend ?

Share this post


Link to post
ChessieCat

Share this post


Link to post
Longroadhome

They was quick ! Thank you 😊 

What Omrga 3 do you recommend ? 

Aldo I’m a little worried that I swapped over from tablets to liquid Paxil without doing it gradually will this matter and upset my system ? It’s the same brand 

Share this post


Link to post
ChessieCat

How long ago did you change from tablet to liquid.  You might notice some increased discomfort because of the difference in how the drug is administered.  It would be a good idea not to make any other changes until you know how the swap to liquid has affected you.

 

Mine are Swisse brand.  This is what Alto uses:

 

On 2/3/2019 at 10:47 AM, Altostrata said:

I get Trader Joe's or NOW Foods fish oil myself.

 

Share this post


Link to post
Longroadhome

Thank you for reply !

i changed from tablet to liquid on 7th jan when I cut my dose from 10mg to 7.5mg. Do you think it will have made much of a difference ? I’ve been reading Adili13 posts and he has withdrawal after tapering too fast same symptoms as me and he’s tapering from Paxil too so how will I know if it’s the drop in medicine or the change from tablet to liquid as both the drop and the liquid happened at the same time ? 

Share this post


Link to post
Altostrata

We can't tell if it was the switch to liquid or the decrease in dosage. There are also the forgotten pregabalin doses.

 

20 hours ago, Longroadhome said:

I’m  also having A lovely wave today and yesterday I  think to do with a few glasses of wine on Saturday .

 

Wine could do it.

 

What exactly are these symptoms, and did they start before you had the wine?

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×